# SDR Y9PAN663P102908

- Difficulty date: October 29, 2008
- Submitted: November 17, 2008
- Operation: Air carrier
- Aircraft: N663P
- Make and model: Gulstm GIV
- Aircraft serial: 1434
- Aircraft time: 3,868 hours, 1,473 cycles
- Engine: Rroyce TAY6118
- Engine time: 3,868 hours, 1,473 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Washer
- Condition: Wrong Part
- Location: Zone 400
- Part time: 3,868 hours, 1,473 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

UPON THE MID-LIFE REMOVAL OF NR1 ENG FOUND THAT THE WASHER USED AT THE TRUNNION TIE BOLT HAD A O/D THAT WAS TO LARGE FOR THE USE OF TOOL (T900175-1).  THIS TOOL IS USED TO PREVENT THE TRUNNION CANISTER FROM MOVING. IAW CAUTION FOUND IN MM 71-00-00 PG. 405 B. 25. ANY MOVEMENT OF THE TRUNNION CANISTER ASSY DURING REMOVAL OR INSTALLATION WILL REQUIRE THAT IT BE REMOVED AND INSPECTED FOR DAMAGE. THE REPLACEMENT OF THE CANISTER MAY BE NECESSARY IF IT IS DAMAGED. THE CORRECT WASHER, P/N MS20002C14 WILL ALLOW THE USE OF THE REQUIRED TOOL (T900175-1)NOTE: THIS IS THE FIRST TIME THE ENGINE WAS REMOVED FROM THE ACFT.
